I have been taking prednisalone for over three years now to treat my Asthma. The dose has been varied, when I have flare ups I increase the dose then reduce it again when my Asthma symptoms settle down. For the past 4 months I have been experiencing a dull headache at the base of my skull which can spread round the side of my head and to the top, I have also been feeling a bit off balance, almost like I have been on a boat in rough seas, The Doctor says the type of dizziness Im describing is vertigo. I have been experiencing this most days for 4 months now and am desperate to know if these symptoms could be a result of prolonged use of prednisalone despite me using them for years and have never experienced this until approx 4 months ago. Can side effects like this appear after years of constant use?
Hair can start to fall out. It can do a number on all your organs.If you want my opinion this is a drug that is over used by doctors. It is a steriod !! You have seen fighters I am sure on the television who took steroids for a long time? They become messed up. Please have your doctor get you off of this drug.. For your health and for your family.
Go to this site
and especially read Prednisone Side Effects - for the Professional
If it was my body I would surely read what the doctors should know.
Please, Please take heid, my cousin was hooked, and she could see no way to get off. Years went by from the time she started to get off, till she got off.
Some of the major issues with Prednisone are: Elevated blood glucose (sugar) not good for diabetics, Swelling of hands, feet and face, weight gain, wild vivid dreams, headaches, fluid retention and delayed wound healing. It tends to build up over time so you may not have noticed the side effects even coming earlier. But headaches is a definate side effect according to my PDR. Dizziness from Prednisone means you need some blood work done for diabetes and you should have your electrolytes tested as well. Hope this info sheds a light for you. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 1 answer
Posted 9 Sep 2009 • 2 answers
Posted 23 Dec 2009 • 1 answer
Posted 25 Feb 2012 • 1 answer
Posted 16 Dec 2012 • 8 answers